Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the structure of primary abelian groups of countable Ulm type

Author: Doyle O. Cutler
Journal: Trans. Amer. Math. Soc. 152 (1970), 503-518
MSC: Primary 20.30
MathSciNet review: 0276330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will give structure theorems for abelian $ p$-groups of countable Ulm type utilizing the notion of high subgroup introduced by John M. Irwin and its generalization, $ N$-high subgroup, introduced by Irwin and E. A. Walker. The general technique employed is to give conditions under which automorphisms of these subgroups extend to automorphisms of the group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30

Additional Information

Keywords: Structure of primary abelian groups, countable Ulm type, high subgroup, $ N$-high subgroup
Article copyright: © Copyright 1970 American Mathematical Society